# SDR SWAA2022021471015

- Difficulty date: May 17, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR STRUCTURE Z-ANGLE STA 460+5 TO 500C+7 LBL 24 HAS CORROSION AROUND FASTENER HOLES / REMOVED 'OUT OF LIMITS' SECTION OF '2' ANGLE STA. 390-440 L/H AND INSTALLED NEW SECTION OF '2' ANGLE AS PER B737 SRM 53-00-53-2R-5 AND BAC DWG #143A7500 REV.- ATAGS A46933; A46935
